# SDR F3LA2011041300634

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 16,978 hours, 7,638 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57443557247
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR30121; RT WING L/E STA 7792/RIB 14 IS DENTED WITH INTERNAL DAMAGE AT CLOSEOUT WEB.  REPAIRED RIGHT WING L/E DAMANGE STATION 7792/RIB 14 REPAIRED IAW EA A9-57R-32036 INSTRUTIONS 1-4 AS WRITTEN. HFEC INSPECTED, NO CRACKS WERE FOUND.
